Title: On the asymptotic normality of functions of uniform spacings
Authors: Beirlant, Jan
Janssen, P
Veraverbeke, N #
Issue Date: 1991
Publisher: Canadian journal statistics
Series Title: Canadian journal of statistics-revue canadienne de statistique vol:19 issue:1 pages:93-101
Abstract: A new proof is given for the asymptotic normality of sum functions of spacings, providing an alternative to the method of Le Cam (1958). The result is obtained under an optimal moment condition. The proof is based on a simple decomposition into a leading term, which is asymptotically normal, and a remainder term, which is shown to be negligible.
ISSN: 0319-5724
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science